Follow
Mario Milman
Mario Milman
Honorary member, Instituto Argentino de Matematica
Verified email at fau.edu - Homepage
Title
Cited by
Cited by
Year
Extrapolation theory with applications
B Jawerth, M Milman
American Mathematical Soc., 1991
1541991
Extrapolation and optimal decompositions: with applications to analysis
M Milman
Springer, 2006
1262006
Hp continuity properties of Calderón-Zygmund-type operators
J Álvarez, M Milman
Journal of mathematical analysis and applications 118 (1), 63-79, 1986
1071986
Extrapolation theory: new results and applications
GE Karadzhov, M Milman
Journal of Approximation Theory 133 (1), 38-99, 2005
922005
Commutators for the maximal and sharp functions
J Bastero, M Milman, F Ruiz
Proceedings of the American Mathematical Society 128 (11), 3329-3334, 2000
872000
A note on L (∞, q) spaces and Sobolev embeddings
J Bastero, M Milman, FJR Blasco
Indiana University mathematics journal, 1215-1230, 2003
782003
Second order estimates in interpolation theory and applications
M Milman, T Schonbek
Proceedings of the American Mathematical Society 110 (4), 961-969, 1990
651990
Notes on limits of Sobolev spaces and the continuity of interpolation scales
M Milman
Transactions of the American Mathematical Society 357 (9), 3425-3442, 2005
622005
On sharp higher order Sobolev embeddings
M Milman, E Pustylnik
Communications in Contemporary Mathematics 6 (03), 495-511, 2004
572004
Differential estimates and commutators in interpolation theory
M Cwikel, B Jawerth, M Milman, R Rochberg
Analysis at Urbana 2, 170-220, 1989
571989
Pointwise symmetrization inequalities for Sobolev functions and applications
J Martín, M Milman
Advances in Mathematics 225 (1), 121-199, 2010
532010
Extrapolation spaces and almost-everywhere convergence of singular integrals
ME Gomez, M Milman
Journal of the London Mathematical Society 2 (2), 305-316, 1986
531986
Complex interpolation and geometry of Banach spaces
M Milman
Annali di Matematica Pura ed Applicata 136, 317-328, 1984
521984
A unified theory of commutator estimates for a class of interpolation methods
M Cwikel, N Kalton, M Milman, R Rochberg
Advances in Mathematics 169 (2), 241-312, 2002
492002
Monge Ampere equation: Applications to geometry and optimization
LA Caffarelli, M Milman
American Mathematical Society, 1999
481999
Complex interpolation of some quasi-Banach spaces
M Cwikel, M Milman, Y Sagher
Journal of functional analysis 65 (3), 339-347, 1986
471986
On the connection between weighted norm inequalities, commutators and real interpolation
J Bastero, M Milman, FJ Ruiz
American Mathematical Soc. 154 (731), 2001
452001
Limits of higher-order Besov spaces and sharp reiteration theorems
GE Karadzhov, M Milman, J Xiao
Journal of Functional Analysis 221 (2), 323-339, 2005
372005
New results and applications of extrapolation theory
B Jawerth, M Milman
Israel Math. Conf. Proc 5, 81-105, 1992
371992
Sobolev inequalities: symmetrization and self-improvement via truncation
J Martin, M Milman, E Pustylnik
Journal of Functional Analysis 252 (2), 677-695, 2007
362007
The system can't perform the operation now. Try again later.
Articles 1–20